DSpace
 

RRI Digital Repository >
07. Theoretical Physics >
Research Papers (TP) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/1243

Title: Duality and conformal structure
Authors: Dray, T.
Kulkarni, Ravi
Samuel, J.
Issue Date: Jun-1989
Publisher: The American Institute of Physics
Citation: Journal of Mathematical Physics, 1989, Vol.30, p1306-1309
Abstract: In four dimensions, two metrics that are conformally related define the same Hodge dual operator on the space of two-forms. The converse, namely, that two metrics that have the same Hodge dual are conformally related, is established. This is true for metrics of arbitrary (nondegenerate) signature. For Euclidean signature a stronger result, namely, that the conformal class of the metric is completely determined by choosing a dual operator on two-forms satisfying certain conditions, is proved.
URI: http://hdl.handle.net/2289/1243
ISSN: 0022-2488
Alternative Location: http://link.aip.org/link/?jmp/30/1306
Copyright: (1989)American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.
Appears in Collections:Research Papers (TP)

Files in This Item:

File Description SizeFormat
1989 J Math Phys V30 p1306.pdf4p.208.86 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

    RRI Library DSpace